RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1998, Volume 4, Issue 2, Pages 717–723 (Mi fpm313)  

On the global dimension of the abelian group valued diagrams category over a totally ordered set

A. A. Khusainov

Komsomolsk-on-Amur State Technical University

Abstract: In this paper we shall calculate the global dimension of the category of functors from a totally ordered set to the category of abelian groups. We prove that for the totally ordered set of real numbers this global dimension equals 3. This answers a question of H. Brune.

Full text: PDF file (357 kB)

Bibliographic databases:
UDC: 512.66
Received: 01.03.1997

Citation: A. A. Khusainov, “On the global dimension of the abelian group valued diagrams category over a totally ordered set”, Fundam. Prikl. Mat., 4:2 (1998), 717–723

Citation in format AMSBIB
\Bibitem{Khu98}
\by A.~A.~Khusainov
\paper On the~global dimension of the~abelian group valued diagrams category over a totally ordered set
\jour Fundam. Prikl. Mat.
\yr 1998
\vol 4
\issue 2
\pages 717--723
\mathnet{http://mi.mathnet.ru/fpm313}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1801184}
\zmath{https://zbmath.org/?q=an:0960.18007}


Linking options:
  • http://mi.mathnet.ru/eng/fpm313
  • http://mi.mathnet.ru/eng/fpm/v4/i2/p717

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:259
    Full text:69
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020